Mathematische Zeitschrift

, Volume 73, Issue 1, pp 59–78 | Cite as

Some theorems on Moufang loops

  • R. H. Bruck


Moufang Loop 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Bruck, R. H.: A Survey of Binary Systems. Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, H. 20. Berlin-Göttingen-Heidelberg: Springer 1958.Google Scholar
  2. [2]
    Paige, L. J.: A class of simple Moufang loops. Proc. Amer. Math. Soc.7, 471–482 (1956). MR18, 110.Google Scholar
  3. [3]
    Bruck, R. H.: Normal endomorphisms. Illinois J. Math. (To appear in March, 1960.)Google Scholar

Copyright information

© Springer-Verlag 1960

Authors and Affiliations

  • R. H. Bruck
    • 1
  1. 1.Dept. of Math.University of WisconsinMadison 6(USA)

Personalised recommendations